# SDR ABXR200908240016

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 61,508 hours, 34,073 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CK INSP, THE LT WING SKIN AT THE NR 1 SLAT OTBD TRACK CUT-OUT WAS HEAVYILY DAMAGED AND CRACKED DUE TO THE UPPER FWD SLAT ROLLER NOT BEING CAPTURED BY THE ROLLER BOLT.  THE DAMAGED AREA WAS CUT-OUT AND A NEW SKIN SECTION WAS FABRICATED WITH 2024 T-3 0.040 INCH. A SPLICE PLATE WAS FABRICATED FROM 301 1/2 HARD 0.032 INCH AND INSTALLED WITH 2 ROWS OF NAS1097-5 RIVETS. ALL SECTIONS INSTALLED WET WITH PRC 1422 B1/2 AND IDENTIFIED WITH EA.  ITEM RETURNED TO SERVICE.
